CSpace

Browse/Search Results:  1-10 of 29 Help

Selected(0)Clear Items/Page:    Sort:
指数族下参数双边检验的p-值 期刊论文
系统科学与数学, 2011, 卷号: 031, 期号: 001, 页码: 92
Authors:  谢田法;  吴启光
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Admissibilities of linear estimator in a class of linear models with a multivariate t error variable 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 8, 页码: 2011-2019
Authors:  Yang GuoQing;  Wu QiGuang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
multivariate t distribution  convex loss  quadratic loss  matrix loss  admissible estimator  
admissibilitiesoflinearestimatorinaclassoflinearmodelswithamultivariateterrorvariable 期刊论文
sciencechinamathematics, 2010, 卷号: 53, 期号: 8, 页码: 2011
Authors:  Yang Guoqing;  Wu Qiguang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
(对数)逻辑斯谛克分布下可靠性抽样检验 期刊论文
数理统计与管理, 2008, 卷号: 027, 期号: 006, 页码: 1016
Authors:  吴启光;  黄帅;  李国英
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
误差服从多元t分布的一类线性模型下参数估计的若干注记 期刊论文
系统科学与数学, 2007, 卷号: 027, 期号: 001, 页码: 39
Authors:  杨国庆;  吴启光
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
双参数威布尔分布下可靠性抽样检验 期刊论文
应用概率统计, 2004, 卷号: 020, 期号: 003, 页码: 270
Authors:  吴启光;  李国英;  顾岚;  赵志源
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
用于指数可靠性增长模型的一类新的先验分布 期刊论文
数学物理学报a辑, 2003, 卷号: 023, 期号: 004, 页码: 474
Authors:  吴启光;  李国英
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
定时截尾下指数分布产品可靠性抽样检验方案 期刊论文
系统科学与数学, 2003, 卷号: 023, 期号: 002, 页码: 145
Authors:  吴启光;  吕建华
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
正态分布下产品可靠性抽样检验方案--方差未知综合双侧情形 期刊论文
系统工程理论与实践, 2002, 卷号: 022, 期号: 009, 页码: 63
Authors:  吕建华;  吴启光
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
基于样本空间中序关系构造参数置信限方法的一个注记 期刊论文
系统科学与数学, 2002, 卷号: 022, 期号: 001, 页码: 50
Authors:  吴启光;  彭成奖;  吕建华
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10